Record:   Prev Next
書名 Tohoku mathematical journal
出版項 Sendai, Japan : [Tōhoku University], 1911/1912-
國際標準期刊編號 0040-8735
book jacket

身份 EX-029 
館藏地數學所圖書室
Lib. Has1(1949)-69(2017)-
最新收到: 九月 2019 v.71 no.3

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1949)    館內使用    30340100167612
 數學所圖書室  v.2 (1950)    館內使用    30340100167620
 數學所圖書室  v.3 (1951)    館內使用    30340100167638
 數學所圖書室  v.4 (1952)    館內使用    30340100016983
 數學所圖書室  v.5 (1953)    館內使用    30340100017387
 數學所圖書室  v.6 (1954)    館內使用    30340100018294
 數學所圖書室  v.7 (1955)    館內使用    30340100020621
 數學所圖書室  v.8 (1956)    館內使用    30340100022452
 數學所圖書室  v.9 (1957)    館內使用    30340100023518
 數學所圖書室  v.10 (1958)    館內使用    30340100024508

說明 v. : diagrs. ; 23-27 cm
Quarterly (irregular)
Began with: [ser. 1], v. 1 (July 1911)
附註 Title from volume title page
Editors: 1911-19<35>, T. Hayashi and others; 19<36>- M. Fukamiya and others
Mathematical reviews 0025-5629
Vol. 1-49, 1911-1943 called also ser. 1; vols. for Mar. 1949- called also ser. 2, v. 1-
English, French, German, Italian or Japanese
Author index to vol. 1 (1911)-v. 10 (1916), in v. 10; vol. 11 (1917)-v. 20 (1922), in v. 20; vol. 21 (1923)-v. 30 (1928), in v. 30; v. 31 [(1929)]-v. 40 [(1934)] in v. 40
主題 Mathematics -- Periodicals
Alt Author Hayashi, Tsuruichi, 1873-1935, ed
Fukamiya, M., ed
Tōhoku Daigaku
Alt Title Tôhoku math. j
Record:   Prev Next